# SDR RAIA0010028

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400222
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION AT STRINGER SPLICES 21R, 20R, 19R AND 17R BETWEEN FUSELAGE FRAMES 28D AND 29.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGER SPLICES 21R, 20R, 19R AND 17R BETWEEN FUSELAGE FRAMES 28D AND 29 IAW ATR 72 SRM.
